Jump to content





On Regimen

Posted by AcneeHater, 23 January 2012 · 105 views

So i've been on this regimen before but i stop because my face got really red and i couldnt take it. So i started again cause i though i should give it a second chance and nothing else was really working for me. So its morning on my second day, face feels a little tighter; been using bp on morning and night cause my face is sorta got used to it before. Face is little blushed, i think thats kinda normal in my case using this much bp on second day.




been down that road. use moisturizer even if ur face isn't irritated it will stop the irritation and prevent it from getting irritated.
OKAY on day 3 now and my face is getting red around the mouth and eyes and it burns like HECK! when i add more moisterizer. its gonna be embarrising for tmr class LOL but im sticking to the regimen!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

Categories

Latest Visitors